Electron. J. Diff. Eqns., Vol. 2005(2005), No. 141, pp. 1-17.

Nonlinear decay and scattering of solutions to a Bretherton equation in several space dimensions

Akmel De Godefroy

We consider a Cauchy problem for the n-dimensional Bretherton equation. We establish the existence of a global solution and study its long-time behavior, with small data. This is done using the oscillatory integral techniques considered in [5].

Submitted October 12, 2005. Published December 5, 2005.
Math Subject Classifications: 35B40, 35Q10, 35Q20.
Key Words: Asymptotic behavior; scattering problem; Bretherton equation.

Show me the PDF file (292K), TEX file, and other files for this article.

Akmel Dé Godefroy
Laboratoire de Mathematiques Appliquées, UFRMI
Université d'Abidjan Cocody
22 BP 582 Abidjan 22, Cote d'Ivoire
email: akmelde@yahoo.fr

Return to the EJDE web page